# SDR TWAA9615102

- Difficulty date: December 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N953U
- Make and model: Doug DC-9-82
- Aircraft serial: 49267
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 5038
- Condition: Failed
- Location: Galley
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

STL - FLT 222 - DURING DESCENT, HAD ELECTRICAL ODOR IN AFT CABIN.  PULLED CIRCUIT BREAKER FOR AFT GALLEY OVENS.  FOUND OVEN, MFG PN 50381, WITH INTERNAL MALFUNCTION.  REPLACED OVEN.  OVEN OPERATION THEN CHECKED NORMAL.  CHECK C-1D - 5-28-96 - JFK.  (X)
